# SDR CALA2025081307684

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 91,492 hours, 12,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND LEFT BS 654 EMERGENCY OVERWING ESCAPE LIGHT INOPERATIVE.   R & R LT BS 654 EMERGENCY OVERWING ESCAPE LIGHT IAW AMM 33-51-06.  OPS CHECKED GOOD.
